# SDR DXTA2020101304204

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 1,220 hours, 953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY LIGHT SWITCH IN ARM POSITION, EMERGENCY LIGHTS ARE ILLUMINATED.  CORRECTIVE ACTION: REMOVED FAILED FORWARD BATTERY PACK P/N 6450LS-00 S/N 002058 AND REPLACED WITH A MODIFIED BATTERY PACK P/N 6450LS-00 S/N 000869.  REMOVED FAILED AFT BATTERY PACK P/N 6450LS-00 S/N 00846 AND REPLACED WITH A MODIFIED BATTERY PACK P/N 6450LS-00 S/N 000668.  OPERATIONS CHECKED EMERGENCY EXIT LIGHTS NORMAL.  ALL REF EMB 505 AMM 33-52-01.
